# SDR AALA201601209001

- Difficulty date: December 23, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000303000
- Part serial: CC2784
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT ELEVATOR UPPER SKIN HAS 3 AREAS OF TRAPPED WATER FROM STATIONS 3416 - 4035, BETWEEN RIBS 9 & 10.  REPAIRED SKIN IAW SRM 55-21-11-201-2.
